Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had unprotected sex, right after periods. Took I-pill, have spotting and lower abdominal pain. Is it side effects of the pill?

hi i am 30 years old. had my periods on 08th of feb 2013 and compleated on 11 of feb. 2013 then i had sex on 13th of Feb for 4 times unprotected and had i pill on 13th feb, about 1hours after unprotected sex ( after the last course of sex). On 21st of Feb I have got some dark brown and lil reddish blood like discharge , probably spotting on Today 23rd Feb the flow is little higher.... I am scared and having a lower abdominal pain as well... what should i do? Am i pregnant? or its a side effect of i pill? please advice
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2016

Unprotected sex just 2 days after period over is very much safe and literally there is no chance of pregnancy at all. Taking I- pill within 24 hrs gives additional protection (more than 95%) in preventing unwanted pregnancy. Here, you have nothing to worry.

Now you are getting withdrawal bleeding due to effect of the pill. Next period may be earlier or delayed by 1-2 weeks due to hormonal imbalance.

Take healthy diet, avoid stress and maintain genital hygiene properly. Practice safe sex always.

Be well.
Answered: Mon, 23 Feb 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor